# SDR AALA20091027LGA02

- Difficulty date: October 26, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N463AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49593
- Aircraft time: 62,936 hours, 32,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 25492
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FORWARD CEILING INOPERATIVE.  REPLACED BATTERY PACK.
